Ulster University Logo

Algebras of Approximating Regions

Duentsch, I, Orlowska, E and Wang, H (2001) Algebras of Approximating Regions. Fundameta Informaticae, 46 (2). pp. 71-82. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:7824
Deposited By: Professor Hui Wang
Deposited On:26 Jan 2010 16:31
Last Modified:09 May 2016 10:53

Repository Staff Only: item control page